# SDR QXEA2010083000496

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 22,030 hours, 22,771 cycles
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0073
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT NOTICED NR 1 PROPELLER APPEARED TO BE UNFEATHERED WITH THE ENGINE SHUTDOWN. MX REPLACED THE NR1 OVERSPEED GOVERNOR. OPS CHECKS GOOD. RETURNED TO SERVICE.
